# SDR SWAA2022022852150

- Difficulty date: December 7, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 13,553 hours, 5,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER RH FLOOR SUPPORT INTER COSTAL CRACKED AT STA- 540 / R&R'D CENTER R/H FLOOR SUPPORT INTERCOASTL PER SRM 51-10-02 AND 51-40-02INSP 26615
